# SDR DL73S954627

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 69394293
- Condition: Broken
- Location: Aileron Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN MAKING TURNS, CONTROL YOKE DOES NOT RETURN TO CENTER. IT MUST BE MANUALLY CENTERED.  ROUND AILERON RETURN SPRINGS FOR MANUAL YOKE CENTERING BROKEN.  REPLACED SPRINGS.  OPERATION NORMAL.
